# SDR ESPADJ2088-1

- Difficulty date: October 4, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N32PA
- Make and model: Lear 36A
- Aircraft serial: 25
- Aircraft time: 14,898 hours, 6,922 cycles
- Engine: Garrtt TFE731*
- Engine time: 12,754 hours, 6,156 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30701701
- Part serial: P74132C
- Condition: Lack Of Lube
- Location: Left
- Part time: 12,754 hours, 6,156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEPARTED CARTERSVILLE AIRPORT AND PASSING 2000FT MSL THE MASTER CAUTION AND OIL PRESSURE LIGHTS ILLUMINATED.  THE CREW NOTED 0 OIL PRESSURE ON THE LEFT ENGINE AND RETURNED TO THE AIRPORT FOR AN UNEVENTFUL LANDING.  GROUND CREW NOTED AN EXTENSIVE OIL LEAK AND COULD HEAR A GRINDING NOISE COMING FROM THE ENGINE WHILE ATTEMPTING TO ROTATE IT BY HAND.  THIS ENGINE HAS 78.6 HOURS OPERATING TIME SINCE COMPLETION OF MAJOR PERIODIC INSECTION AND CORE REPAIR.  ENGINE REMOVED AND RETURNED TO OVERHAUL FACILITY.
